# SDR AALA2018061319031

- Difficulty date: June 7, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 6,026 hours, 2,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R2 DOOR DAMPER HAD LOW PRESSURE, TEMPERATURE 72F, PRESSURE IN THE RED.  SERVICED THE DAMPER IAW AMM 52-22-00.
